# SDR MASA20240705017

- Difficulty date: April 1, 2024
- Submitted: July 6, 2024
- Operation: Air carrier
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 24,135 hours, 18,376 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Gouged
- Location: Bs 177-185
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE: MAJOR REPAIR: GOUGE TO ELECTRICAL BAY FLOOR WEB BETWEEN FS177.00-FS185.00 & OUTBOARD OF RBL22.00 BLENDED GOUGE TO ELECTRICAL BAY FLOOR WEB.BETWEEN FS177.00-FS185.00 & OUTBOARD OF RBL22-.00 PER RO# CRJ9-53-5310
